MathSciNet Relay Station
MathSciNet bibliographic data
MR787963 (87g:22014) 22E45 (32F10 32L10)
Patton, C. M.; Rossi, H. Unitary structures on cohomology. Trans. Amer. Math. Soc. 290 (1985), no. 1, 235–258.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement